# SDR COMA9610278

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocpl Ring
- Part number: 3035061
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT ENGINE T6 INDICATED 675 DEGREES AND THE RIGHT ENGINE T6 INDICATED 548 DEGREES.  REPLACED BROKEN T6 THERMOCOUPLE RING ON RT ENGINE.
